X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (157) 157
mathematics, applied (115) 115
uniformly gateaux differentiable norm (67) 67
uniformly gâteaux differentiable norm (65) 65
banach-spaces (39) 39
analysis (38) 38
banach space (38) 38
theorems (34) 34
accretive-operators (32) 32
fixed-points (31) 31
mathematics, general (28) 28
strong convergence (28) 28
gateaux differentiability (27) 27
mathematical analysis (27) 27
nonexpansive-mappings (24) 24
resolvents (24) 24
algorithms (23) 23
gateaux (23) 23
operators (23) 23
optimization (23) 23
applied mathematics (22) 22
approximation (22) 22
strong-convergence theorems (22) 22
banach spaces (20) 20
convergence (20) 20
norms (20) 20
gateaux derivative (19) 19
fixed point (18) 18
gâteaux differentiability (18) 18
applications of mathematics (17) 17
mappings (17) 17
nonexpansive mapping (17) 17
inequalities (15) 15
operations research & management science (15) 15
studies (15) 15
viscosity approximation methods (15) 15
accretive operator (14) 14
gâteaux derivative (14) 14
mapping (14) 14
variational inequality (13) 13
47h09 (12) 12
equations (11) 11
iterative methods (11) 11
mathematical models (11) 11
pseudo-contractive mappings (11) 11
differentiability (10) 10
fixed points (10) 10
frechet differentiability (10) 10
hilbert-space (10) 10
mathematical theorems (10) 10
sequences (10) 10
gâteaux differentiable (9) 9
maps (9) 9
nonexpansive mappings (9) 9
nonlinearity (9) 9
resolvent (9) 9
strong-convergence (9) 9
topology (9) 9
uniformly gâteaux differentiable (9) 9
47j25 (8) 8
common fixed-points (8) 8
derivatives (8) 8
fréchet differentiability (8) 8
reflexive banach space (8) 8
variational inequalities (8) 8
47h06 (7) 7
47h10 (7) 7
accretive operators (7) 7
asymptotically nonexpansive mapping (7) 7
common fixed point (7) 7
differential geometry (7) 7
family (7) 7
gateaux differentiable (7) 7
gateaux differential (7) 7
hilbert-spaces (7) 7
mathematical functions (7) 7
mathematics, interdisciplinary applications (7) 7
methods (7) 7
statistics & probability (7) 7
uniformly gateaux differentiable (7) 7
algebra (6) 6
article subject (6) 6
convex function (6) 6
convex-functions (6) 6
functional analysis (6) 6
gateaux differentiable norm (6) 6
geometry (6) 6
geometry and topology (6) 6
mathematical and computational biology (6) 6
monotone-operators (6) 6
nonlinear operators (6) 6
pseudocontractive mapping (6) 6
research (6) 6
semigroups (6) 6
uniform normal structure (6) 6
uniformly convex (6) 6
usage (6) 6
weak (6) 6
46g05 (5) 5
47j05 (5) 5
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


European Journal of Operational Research, ISSN 0377-2217, 06/2018, Volume 267, Issue 2, pp. 667 - 675
•We discuss capital allocation rules for quite general risk measures.•Our capital allocation rules are inspired by the Aumann–Shapley principle.•Our approach... 
Capital allocation rules | Gateaux differential | Risk management | Aumann–Shapley value | Convex/quasi-convex risk measures | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | CONVEX | Aumann-Shapley value | REPRESENTATION | OPTIMIZATION
Journal Article
International Journal of Pure and Applied Mathematics, ISSN 1311-8080, 2013, Volume 83, Issue 3, pp. 465 - 475
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2019, Volume 478, Issue 2, pp. 526 - 538
This article is devoted to smooth approximation of convex functions on Banach spaces with smooth norm. We prove that if X⁎ is a smooth space and f is a... 
Convex function | Gâteaux differentiable | Smooth space | Uniform approximation | MATHEMATICS | MATHEMATICS, APPLIED | VARIATIONAL PRINCIPLE | DIFFERENTIABILITY | Gateaux differentiable
Journal Article
Studia Scientiarum Mathematicarum Hungarica, ISSN 0081-6906, 03/2014, Volume 51, Issue 1, pp. 17 - 23
Applying certain convexity arguments we investigate the existence of a classical solution for a Dirichlet problem for which the Euler action functional is not... 
Dirichlet Problem | coercivity | 58E30 | Fenchel-Young conjugate | Primary 34B15 | MATHEMATICS | Dirichlet problem | Convexity | Gateaux | Mathematical analysis | Coercive force
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2012, Volume 385, Issue 1, pp. 458 - 465
We further develop a classical geometric construction of V. Klee and show, typically, that if X is a nonreflexive Banach space with separable dual, then X... 
Fréchet differentiable norm | Locally uniformly rotund norm | Renormings | Rotund norm | Gâteaux differentiable norm | SPACE | MATHEMATICS | Gateaux differentiable norm | MATHEMATICS, APPLIED | Frechet differentiable norm | NORMS
Journal Article
Bulletin of the Brazilian Mathematical Society, ISSN 1678-7544, 09/2009, Volume 40, Issue 3, pp. 371 - 380
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 13, pp. 4293 - 4299
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2016, Volume 434, Issue 1, pp. 182 - 190
In this paper, author proves that if X1 and X2 are Gâteaux differentiable space, then X1 and X2 have the ball-covering property if and only if (X1×X2,‖⋅‖p) and... 
Gâteaux differentiable space | Ball-covering property | Convex function | MATHEMATICS | MATHEMATICS, APPLIED | MAPPINGS | WEAK ASPLUND SPACES | Gateaux differentiable space | CONVEX-FUNCTIONS | FRECHET DIFFERENTIABILITY | Bisphenol-A
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2012, Volume 75, Issue 1, pp. 153 - 162
Journal Article
Mathematical Notes, ISSN 0001-4346, 3/2013, Volume 93, Issue 3, pp. 593 - 606
For the simplest heat equation with power nonlinearity, the dependence of the solution of the corresponding boundary-value problem on the constant term of the... 
Lagrange optimality principle | Gâteaux differentiability | heat equation with power nonlinearity | Mathematics, general | optimal control | Mathematics | nonlinear evolution system | TRANSFORMATION | MATHEMATICS | PARABOLIC EQUATIONS | Gateaux differentiability | SPATIAL ARGUMENTS | BANACH-SPACE
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2006, Volume 318, Issue 1, pp. 288 - 295
Let K be a nonempty closed convex subset of a real Banach space E which has a uniformly Gâteaux differentiable norm and T:K→K be a nonexpansive mapping with... 
Uniformly smooth real Banach spaces | Uniformly Gâteaux differentiable norm | MATHEMATICS | MATHEMATICS, APPLIED | uniformly Gateaux differentiable norm | uniformly smooth real Banach spaces | STRONG-CONVERGENCE
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2012, Volume 75, Issue 4, pp. 1859 - 1868
Journal Article
Advances in Pure and Applied Mathematics, ISSN 1867-1152, 07/2018, Volume 9, Issue 3, pp. 167 - 184
Journal Article
Studia Mathematica, ISSN 0039-3223, 2018, Volume 241, Issue 1, pp. 71 - 86
Journal Article
Optimization, ISSN 0233-1934, 02/2018, Volume 67, Issue 2, pp. 329 - 340
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 01/2013, Volume 219, Issue 10, pp. 5657 - 5667
Let E be a q-uniformly smooth real Banach space. For each i=1,2,…m, let Fi,Ki:E→E be bounded and accretive mappings. Assume that the generalized Hammerstein... 
Accretive operators | Duality maps | Uniformly Gâteaux differentiable norm | Equations of Hammerstein type | Modulus of smoothness | NONLINEAR INTEGRAL-EQUATIONS | Uniformly Gateaux differentiable norm | MATHEMATICS, APPLIED | INEQUALITIES | MONOTONE OPERATORS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2007, Volume 66, Issue 5, pp. 1161 - 1169
Journal Article
Bulletin of the Australian Mathematical Society, ISSN 0004-9727, 10/2015, Volume 92, Issue 3, pp. 457 - 462
A nonreflexive Banach space may have a weakly uniformly rotund dual. The aim of this paper is to determine alternative characterisations and study further... 
renormings | reflexivity | Gâteaux and uniformly Gâteaux differentiable | weak and weak∗ uniform rotundity | MATHEMATICS | Gateaux and uniformly Gateaux differentiable | weak and weak uniform rotundity
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.